Can side effects get worse

Welcome to the Coping With Epilepsy Forums

Welcome to the Coping With Epilepsy forums - a peer support community for folks dealing (directly or indirectly) with seizure disorders. You can visit the forum page to see the list of forum nodes (categories/rooms) for topics.

Please have a look around and if you like what you see, please consider registering an account and joining the discussions. When you register an account and log in, you may enjoy additional benefits including no ads, access to members only (ie. private) forum nodes and more. Registering an account is free - you have nothing to lose!

valeriedl

VIP
Moderator
Supporter
Messages
5,890
Reaction score
907
Points
268
Is it possible for side effects to get worse or new ones start to show up over the years while you're taking it?
 
Yup, the same way people can get develop (or get rid of) allergies or migraines later in life.
Our metabolisms change over time, and that can affect how well meds are absorbed. If that leads to higher levels in your blood that might produce worse side effects.
Other factors can be hormonal shifts, addtional meds we might be taking, greater sensitivity to fatigue, dehydration, etc.
 
Back
Top Bottom